# SDR DXTA2009021603507

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605082
- Aircraft time: 114 hours, 93 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.  RT DOOR WOULD BND UP WITH LT DOOR. ADJUSTED FWD NOSE GEAR DOOR ROD ENDS AS REQUIRED. (IAW MM 32-20-00) SWUNG GEAR AND PERFORMED SEVERAL CLEARANCE CHECKS ALL CHECKS GOOD.
